# SDR DALA2024100909895

- Difficulty date: October 5, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 81,679 hours, 32,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trigger
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 IN REFERENCE RC 2040-0191-4R: DURING ADJUST OF NO. 4 RIGHT DOOR TRIGGER MECHANISM IS CRACKED. CORRECTIVE ACTION: SUMMARY OF NRC 00293: TRIGGER FORK WAS REPLACED PER B757-200 AMM 52-11-32. (0592859)
